zbMATH — the first resource for mathematics

Multidimensional version of a result of Sakhanenko in the invariance principle for vectors with finite exponential moments. I. (English) Zbl 0994.60029
Theory Probab. Appl. 45, No. 4, 624-641 (2000) and Teor. Veroyatn. Primen. 45, No. 4, 718-738 (2000).
Sakhanenko (1984) generalized and improved the KMT results on the approximation of sums of i.i.d. random variables by sums of Gaussian random variables to the case of nonidentically distributed random variables. Otherwise, Einmahl (1989) extended the KMT result to the multidimensional case. In an earlier paper the author studied the multidimensional case for nonidentically distributed vectors. As he assumed identical covariance matrices an adequate generalization of the Sakhanenko result was still open. This generalization is now given in the present paper.

60F15 Strong limit theorems
60F17 Functional limit theorems; invariance principles
Full Text: DOI